Claim your Biolink Click Here
0 like 0 dislike
748 views

Somebody with no tolerance to heroin...(has never done heroin only smoked weed) swallowed a small balloon, (such as one used for a water balloon) of black tar heroin. The ball of heroin was about the size of a penny. Its been about 5 days since it went down, and it still hasn't passed. There has been no cramping, no feeling of being sick. Wondering how much heroin it actually takes to over dose? what are signs to look for? Could this amount actually kill a person? What are the chances it has already ruptured? Or could it still pass after 5 days?

in Health by (0 points) | 748 views

Please log in or register to answer this question.

Related questions

1 like 0 dislike
1 answer
asked Dec 12, 2022 in Health by Simmi (830 points) | 72 views
0 like 1 dislike
1 answer
asked Feb 10, 2014 in Health by Dee22 (-10 points) | 361 views
0 like 0 dislike
1 answer
asked Sep 16, 2013 in Family & Relationships by innocent heart | 716 views
0 like 0 dislike
2 answers
asked Mar 19, 2014 in Entertainment & Music by Yogi (460 points) | 2.6k views
0 like 0 dislike
1 answer
0 like 0 dislike
1 answer
asked Feb 12, 2014 in Health by rabyli (0 points) | 306 views
1 like 0 dislike
1 answer
asked Dec 12, 2022 in Health by Sam (1.6k points) | 86 views
1 like 0 dislike
2 answers
asked Oct 6, 2013 in Health by kuldeep pal (10 points) | 691 views

Where your donation goes
Technology: We will utilize your donation for development, server maintenance and bandwidth management, etc for our site.

Employee and Projects: We have only 15 employees. They are involved in a wide sort of project works. Your valuable donation will definitely boost their work efficiency.

How can I earn points?
Awarded a Best Answer 10 points
Answer questions 10 points
Asking Question -20 points

1,312 questions
1,473 answers
569 comments
4,809 users